Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
7 p, 731.3 KB On the Integrability of Liénard systems with a strong saddle / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the local analytic integrability for real Li\'enard systems, x=y-F(x), y= x, with F(0)=0 but F'(0)0, which implies that it has a strong saddle at the origin. First we prove that this problem is equivalent to study the local analytic integrability of the [p:-q] resonant saddles. [...]
2017 - 10.1016/j.aml.2017.03.004
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 70 (2017) , p. 39-45  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.